# SDR VTZA97305

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 7921 · Engine Oil Cooler
- Part: Duct
- Part number: 1379263H405
- Condition: Missing
- Location: Rt Oil Cooler
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FLT 6593 - GSO-IAD - CREW DISCOVERED RIGHT OIL COOLER DOOR MISSING.  MAINTENANCE INSPECTED AND REPLACED RIGHT OIL COOLER DOOR DUCT ASSEMBLY, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
